# SDR YENA20160315239

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM T-CAP Y1732 LT AT CROSSBEAM 66;   REMOVED CORROSION ON FLOORBEAM T-CAP LT, PERFORMED UT INSPECTION.  MATERIAL MEASUREMENT FROM .155 TO .088 FAB 1 EA FITTING + ANGLE, DRILLED 2 EA FITTING /ANGLE IAW SRM 53-41-14, FIG 201,TREATED + PRIME FITTINGS, INSTALLED REPAIR FITTINGS IAW SRM 53-41-11, SRM 51-23-11, SRM 51-42-11, PG 1.
